# SDR REXA2013053101048

- Difficulty date: May 31, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 13,325 hours, 12,984 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE FLASHLIGHT STRAP BROKEN.  R & R CAPTAIN SIDE FLASHLIGHT STRAP IAW AMM 25-61-02.
